Alert archive / Puerto Rico / High Surf Advisories in 2012
High Surf Advisory 5, NWS JSJ
NWS JSJ issued this high surf advisory at Feb 12, 2012, 8:33 PM CST. It took effect at Feb 13, 2012, 4:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 8:33 PM CST (02:33 UTC)
- In effect from
- Feb 13, 2012, 4:00 PM CST
- Expired
- Feb 15, 2012, 1:00 PM CST
- In force
- 45 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
476 WHCA42 TJSJ 130233 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1033 PM AST SUN FEB 12 2012 ...LARGE NORTHWEST SWELLS WILL BEGIN TO INVADE THE LOCAL WATERS ON MONDAY EVENING... .A LARGE AREA OF STRONG WINDS ASSOCIATED TO A LOW PRESSURE SYSTEM ACROSS THE NORTHWEST ATLANTIC WILL CONTINUE TO GENERATE LARGE AND LONG PERIOD NORTHWEST SWELLS. THESE SWELLS WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS AND ALL LOCAL PASSAGES ON MONDAY EVENING. THIS SWELL EVENT WILL GENERATE LARGE BREAKING WAVE...BEACH EROSION AND INCREASE THE POTENTIAL FOR COASTAL FLOODING TO OCCUR DURING HIGH TIDES. IN ADDITION...ROUGH AND DANGEROUS SURF CONDITIONS ALONG LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST EXPOSED COASTS ARE EXPECTED. PRZ001-002-005-008-010-012-VIZ001-131445- /O.NEW.TJSJ.SU.Y.0005.120214T0000Z-120215T1000Z/ /O.NEW.TJSJ.CF.A.0001.120214T0000Z-120214T2000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 1033 PM AST SUN FEB 12 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM MONDAY TO 6 AM AST WEDNESDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 6 AM AST WEDNESDAY. A COASTAL FLOOD WATCH HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. * WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP CURRENTS. * TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO AFFECT THE LOCAL COAST ON MONDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND BEACH EROSION ARE EXPECTED. * COASTAL FLOODING: COASTAL FLOODING IS LIKELY AS LARGE SWELL AND HIGHER NORMAL TIDES WILL COMBINE ON MONDAY NIGHT AND TUESDAY. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 2:26 AM AST TUESDAY AT 1.4 FEET. ARECIBO: 1:34 AM AST TUESDAY AT 1.8 FEET. AGUADILLA: 1:22 AM AST TUESDAY AT 1.4 FEET. MAGENS BAY 3:36 AM AST TUESDAY AT 0.9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. && $$ PRZ013-VIZ002-131445- /O.NEW.TJSJ.SU.Y.0005.120214T0000Z-120215T1000Z/ VIEQUES-ST CROIX- 1033 PM AST SUN FEB 12 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM MONDAY TO 6 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 6 AM AST WEDNESDAY. * WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP CURRENTS. * TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO AFFECT THE LOCAL COAST ON MONDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND BEACH EROSION ARE EXPECTED. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 2:26 AM AST TUESDAY AT 1.4 FEET. ARECIBO: 1:34 AM AST TUESDAY AT 1.8 FEET. AGUADILLA: 1:22 AM AST TUESDAY AT 1.4 FEET. MAGENS BAY 3:36 AM AST TUESDAY AT 0.9 FEET. CHRISTIANSTED HARBOR 3:37 AM AST TUESDAY AT 0.7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
8 follow-up statements
344
WHCA42 TJSJ 130750 AAA
CFWSJU
URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
350 AM AST MON FEB 13 2012
...LARGE NORTHWEST SWELLS WILL BEGIN TO INVADE THE LOCAL WATERS
LATE MONDAY AFTERNOON...
.A LARGE AREA OF STRONG WINDS ASSOCIATED WITH A LOW PRESSURE SYSTEM
ACROSS THE NORTHWEST ATLANTIC WILL CONTINUE TO GENERATE LARGE AND
LONG PERIOD NORTHWEST SWELLS. THESE SWELLS WILL BEGIN TO INVADE
THE LOCAL ATLANTIC WATERS AND ALL LOCAL PASSAGES LATE MONDAY
AFTERNOON. THIS SWELL EVENT WILL GENERATE LARGE BREAKING WAVES...
BEACH EROSION AND INCREASE THE POTENTIAL FOR COASTAL FLOODING
DURING HIGH TIDES. IN ADDITION...ROUGH AND DANGEROUS SURF
CONDITIONS ALONG LOCAL REEFS...BEACHES AND SHOALS OF THE
NORTHWEST THROUGH NORTHEAST EXPOSED COASTS ARE EXPECTED.
PRZ001-002-005-008-010-012-VIZ001-131845-
/O.EXT.TJSJ.SU.Y.0005.120213T2200Z-120215T1000Z/
/O.EXT.TJSJ.CF.A.0001.120213T2200Z-120214T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
350 AM AST MON FEB 13 2012
...HIGH SURF ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 AM AST WEDNESDAY...
...COASTAL FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
TUESDAY AFTERNOON...
THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 AM AST WEDNESDAY. THE COASTAL FLOOD WATCH IS NOW IN EFFECT FROM
THIS EVENING THROUGH TUESDAY AFTERNOON.
* WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE
LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP
CURRENTS.
* TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO
AFFECT NORTHWEST PUERTO RICAN COASTS LATE MONDAY AFTERNOON AND
THE REST OF THE LOCAL COASTLINE ON MONDAY EVENING IN PUERTO RICO
AND THE NORTHERN U.S. VIRGIN ISLANDS.
* IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP
CURRENTS AND BEACH EROSION ARE EXPECTED.
* COASTAL FLOODING: COASTAL FLOODING IS LIKELY AS LARGE SWELL
AND HIGHER NORMAL TIDES WILL COMBINE ON MONDAY NIGHT AND
TUESDAY.
* THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE FOLLOWING
LOCATIONS ARE:
SAN JUAN HARBOR: 2:26 AM AST AT 1.4 FEET AND
1:45 PM AST AT 0.9 FEET.
ARECIBO: 1:34 AM AST AT 1.8 FEET AND
1:02 PM AST AT 1.3 FEET.
AGUADILLA: 1:22 AM AST AT 1.4 FEET AND
1:04 PM AST AT 1.0 FEET.
MAGENS BAY 3:36 AM AST AT 0.9 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE TO COASTAL
FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE
ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO
PROTECT PROPERTY.
&&
$$
PRZ013-VIZ002-131845-
/O.EXT.TJSJ.SU.Y.0005.120214T0400Z-120215T1000Z/
VIEQUES-ST CROIX-
350 AM AST MON FEB 13 2012
...HIGH SURF ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
AST WEDNESDAY...
THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM AST WEDNESDAY.
* WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE
LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP
CURRENTS.
* TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO
AFFECT THE LOCAL COAST AFTER MIDNIGHT TONIGHT.
* IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP
CURRENTS AND BEACH EROSION ARE EXPECTED.
* THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE FOLLOWING
LOCATIONS ARE:
PUNTA MULAS, VIEQUES: 2:12 AM AST AT 1.0 FEET AND
1:31 PM AST AT 0.7 FEET.
CHRISTIANSTED HARBOR 3:37 AM AST TUESDAY AT 0.7 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
&&
$$
HTTP://WWW.WEATHER.GOV/SANJUAN128 WHCA42 TJSJ 131840 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 240 PM AST MON FEB 13 2012 ...DANGEROUS SURF CONDITIONS EXPECTED STARTING TONIGHT.... .LARGE NORTHWEST SWELLS WILL BEGIN TO IMPACT THE ATLANTIC COASTLINE OF PUERTO RICO AND THE NORTHERN U.S. VIRGIN ISLANDS TONIGHT AND CAUSE LARGE BREAKING WAVE ACTION WITH NUMEROUS RIP CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION. PRZ001-002-005-008-010-012-VIZ001-140245- /O.UPG.TJSJ.CF.A.0001.120213T2200Z-120214T2000Z/ /O.NEW.TJSJ.CF.Y.0001.120214T0000Z-120214T1200Z/ /O.CON.TJSJ.SU.Y.0005.120213T2200Z-120215T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 240 PM AST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST WEDNESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST TUESDAY. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT. A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST WEDNESDAY. * WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 10 FEET WILL GENERATE LARGE BREAKING WAVES OF 12 TO 18 FEET AND NUMEROUS RIP CURRENTS. * TIMING: TONIGHT THROUGH TUESDAY NIGHT. * IMPACTS: NUMEROUS RIP CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION. * COASTAL FLOODING: TOTAL WATER RISES OF 2 TO 4 FEET ABOVE INUNDATION LEVEL ARE EXPECTED AT THE TIME OF HIGH TIDE TONIGHT. THIS MAY POSE A THREAT TO LIFE AND PROPERTY WITH MINOR COASTAL FLOODING AND BEACH EROSION EXPECTED. * THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE FOLLOWING LOCATIONS ARE: AGUADILLA: 1:22 AM AST AT 1.4 FEET. ARECIBO: 1:34 AM AST AT 1.8 FEET. MAYAGUEZ: 1:47 AM AST AT 1.6 FEET. MAGENS BAY: 3:36 AM AST AT 0.9 FEET. SAN JUAN HARBOR: 2:26 AM AST AT 1.4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY MEANS THAT MINOR COASTAL FLOODING IS OCCURRING OR IS POSSIBLE WITHIN 12 HOURS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ PRZ013-VIZ002-140245- /O.CON.TJSJ.SU.Y.0005.120214T0400Z-120215T1000Z/ VIEQUES-ST CROIX- 240 PM AST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST WEDNESDAY. * WAVES AND SURF: NORTHWEST SWELLS OF 7 TO 10 FEET WILL GENERATE LARGE BREAKING WAVES OF 8 TO 12 FEET AND SCATTERED RIP CURRENTS. * TIMING: TONIGHT THROUGH TUESDAY NIGHT. * IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND MINOR LOCALIZED BEACH EROSION POSSIBLE. * THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE FOLLOWING LOCATIONS ARE: PUNTA MULAS... VIEQUES: 2:12 AM AST AT 1.0 FEET 1:31 PM AST AT 0.7 FEET. CHRISTIANSTED HARBOR 3:37 AM AST TUESDAY AT 0.7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
722 WHCA42 TJSJ 140245 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1045 PM AST MON FEB 13 2012 ...DANGEROUS SURF CONDITIONS EXPECTED... .LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THE REST OF TONIGHT THROUGH EARLY TUESDAY...THEN CONTINUE TO AFFECT THE WATERS LATER TUESDAY THROUGH WEDNESDAY. THESE SWELLS WILL IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION. PRZ001-002-005-008-010-012-VIZ001-141200- /O.CON.TJSJ.CF.Y.0001.000000T0000Z-120214T1200Z/ /O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 1045 PM AST MON FEB 13 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST TUESDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY... A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST TUESDAY FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO... CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO... CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS. * WAVES AND SURF: NORTH NORTHWEST SWELLS OF 7 TO 10 FEET WILL GENERATE LARGE BREAKING WAVES OF 12 TO 18 FEET...AND LOCALLY HIGHER AND NUMEROUS RIP CURRENTS. * TIMING: THE REST OF TONIGHT THROUGH EARLY WEDNESDAY. * IMPACTS: LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION. * COASTAL FLOODING: TOTAL WATER RISES OF 2 TO 4 FEET ABOVE INUNDATION LEVEL ARE EXPECTED AT THE TIME OF HIGH TIDE EARLY TUESDAY MORNING. THIS MAY POSE A THREAT TO LIFE AND PROPERTY WITH MINOR COASTAL FLOODING AND BEACH EROSION EXPECTED. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN: 2:26 AM AST TUESDAY MORNING AT 1.4 FEET. 1:45 PM AST TUESDAY AFTERNOON AT 0.9 FEET. AGUADILLA: 1:22 AM AST TUESDAY MORNING AT 1.4 FEET. 1:04 PM AST TUESDAY AFTERNOON AT 1.0 FEET. ARECIBO: 1:34 AM AST TUESDAY MORNING AT 1.8 FEET. 1:02 PM AST TUESDAY AFTERNOON AT 1.3 FEET. MAYAGUEZ: 1:47 AM AST TUESDAY MORNING AT 1.6 FEET. 1:47 PM AST TUESDAY AFTERNOON AT 1.0 FEET. MAGENS BAY: 3:36 AM AST TUESDAY MORNING AT 0.9 FEET. 4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY MEANS THAT MINOR COASTAL FLOODING IS OCCURRING OR IS POSSIBLE WITHIN 12 HOURS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PRZ013-VIZ002-141200- /O.CON.TJSJ.SU.Y.0005.120214T0400Z-120215T1000Z/ VIEQUES-ST CROIX- 1045 PM AST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF VIEQUES AND ST CROIX. * WAVES AND SURF: NORTHWEST SWELLS OF 6 TO 8 FEET WILL GENERATE LARGE BREAKING WAVES OF 8 TO 12 FEET AND SCATTERED RIP CURRENTS. * TIMING: THE REST OF TONIGHT THROUGH EARLY WEDNESDAY. * IMPACTS: LARGE BREAKING WAVES...DANGEROUS SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND MINOR LOCALIZED BEACH EROSION POSSIBLE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: PUNTA MULAS...VIEQUES: 2:12 AM AST TUESDAY MORNING AT 1.0 FEET. 1:31 PM AST TUESDAY AFTERNOON AT 0.7 FEET. CHRISTIANSTED HARBOR 3:37 AM AST TUESDAY MORNING AT 0.7 FEET. 4:54 AM AST WEDNESDAY MORNING AT 0.7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
371 WHCA42 TJSJ 141229 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 829 AM AST TUE FEB 14 2012 ...DANGEROUS SURF CONDITIONS EXPECTED... .LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THE REST OF TODAY THROUGH WEDNESDAY MORNING. THESE SWELLS WILL IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. PRZ001-002-005-008-010-012-VIZ001-141500- /O.EXP.TJSJ.CF.Y.0001.000000T0000Z-120214T1200Z/ /O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 829 AM AST TUE FEB 14 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY... ...COASTAL FLOOD ADVISORY HAS EXPIRED... THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. NO PUBLIC REPORTS HAVE BEEN RECEIVED THIS MORNING ABOUT COASTAL FLOODING PROBLEMS ALONG THE NORTHERN COASTS OF PUERTO RICO AND U.S. VIRGIN ISLANDS...AS THE THREAT OF SIGNIFICANT COASTAL FLOODING IS NO LONGER EXPECTED. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO... CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS * WAVES AND SURF: NORTH NORTHWEST SWELLS OF 7 TO 10 FEET WILL GENERATE LARGE BREAKING WAVES BETWEEN 12 AND 18 FEET...AND LOCALLY HIGHER AND NUMEROUS RIP CURRENTS. * TIMING: THE REST OF TODAY THROUGH EARLY WEDNESDAY. * IMPACTS: LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION. VERY LOCALIZED FLOODING IS STILL POSSIBLE IN ISOLATED AREAS ALONG THE NORTHWEST AND NORTH FACING COASTLINES OF PUERTO RICO...CULEBRA AND ST. THOMAS. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN: 1:45 PM AST TUESDAY AFTERNOON AT 0.9 FEET. 3:34 AM AST WEDNESDAY MORNING AT 1.5 FEET. AGUADILLA: 1:04 PM AST TUESDAY AFTERNOON AT 1.0 FEET. 2:28 AM AST WEDNESDAY MORNING AT 1.4 FEET. ARECIBO: 1:02 PM AST TUESDAY AFTERNOON AT 1.3 FEET. 2:40 AM AST WEDNESDAY MORNING AT 1.9 FEET. MAYAGUEZ: 1:47 PM AST TUESDAY AFTERNOON AT 1.0 FEET. 2:52 AM AST WEDNESDAY MORNING AT 1.6 FEET. MAGENS BAY: 4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PRZ013-VIZ002-141500- /O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/ VIEQUES-ST CROIX- 829 AM AST TUE FEB 14 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY. * WAVES AND SURF: NORTHWEST SWELLS OF 6 TO 8 FEET WILL GENERATE LARGE BREAKING WAVES BETWEEN 8 AND 12 FEET AND SCATTERED RIP CURRENTS. * TIMING: THE REST OF TODAY THROUGH EARLY WEDNESDAY. * IMPACTS: LARGE BREAKING WAVES...DANGEROUS SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND MINOR LOCALIZED BEACH EROSION POSSIBLE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: PUNTA MULAS...VIEQUES: 3:20 AM AST WEDNESDAY MORNING AT 1.1 FEET. CHRISTIANSTED HARBOR 4:54 AM AST WEDNESDAY MORNING AT 0.7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ ER/RAM/KN HTTP://WWW.WEATHER.GOV/SANJUAN
639 WHCA42 TJSJ 141423 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1023 AM AST TUE FEB 14 2012 ...DANGEROUS SURF CONDITIONS EXPECTED... .LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THE REST OF TODAY THROUGH WEDNESDAY MORNING. THESE SWELLS WILL IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL ISLANDS... PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. PRZ001-002-005-008-010-012-013-VIZ001-002-142230- /O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- 1023 AM AST TUE FEB 14 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO... CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS * WAVES AND SURF: NORTH NORTHWEST SWELLS OF 7 TO 11 FEET WILL GENERATE LARGE BREAKING WAVES BETWEEN 12 AND 18 FEET...AND LOCALLY HIGHER AND NUMEROUS RIP CURRENTS. * TIMING: THE REST OF TODAY THROUGH EARLY WEDNESDAY. * IMPACTS: LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION. VERY LOCALIZED FLOODING IS STILL POSSIBLE IN ISOLATED AREAS ALONG THE NORTHWEST AND NORTH FACING COASTLINES OF PUERTO RICO...CULEBRA AND ST. THOMAS. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN: 1:45 PM AST TUESDAY AFTERNOON AT 0.9 FEET. 3:34 AM AST WEDNESDAY MORNING AT 1.5 FEET. AGUADILLA: 1:04 PM AST TUESDAY AFTERNOON AT 1.0 FEET. 2:28 AM AST WEDNESDAY MORNING AT 1.4 FEET. ARECIBO: 1:02 PM AST TUESDAY AFTERNOON AT 1.3 FEET. 2:40 AM AST WEDNESDAY MORNING AT 1.9 FEET. MAYAGUEZ: 1:47 PM AST TUESDAY AFTERNOON AT 1.0 FEET. 2:52 AM AST WEDNESDAY MORNING AT 1.6 FEET. MAGENS BAY: 4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
097 WHCA42 TJSJ 142230 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 630 PM AST TUE FEB 14 2012 ...DANGEROUS SURF CONDITIONS WILL CONTINUE... .LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST WEDNESDAY AFTERNOON. THESE SWELLS WILL CONTINUE TO IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. PRZ001-002-005-008-010-012-013-VIZ001-002-150800- /O.EXT.TJSJ.SU.Y.0005.000000T0000Z-120215T1900Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- 630 PM AST TUE FEB 14 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 PM AST WEDNESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST WEDNESDAY FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO... CULEBRA...VIEQUES AND THE U.S. VIRGIN ISLANDS. * WAVES AND SURF: NORTH NORTHWEST SWELLS OF 5 TO 9 FEET WILL GENERATE LARGE BREAKING WAVES OF 10 TO 16 FEET...AND LOCALLY HIGHER AND FREQUENT RIP CURRENTS. * TIMING: TONIGHT THROUGH AT LEAST WEDNESDAY AFTERNOON. * IMPACTS: LARGE BREAKING WAVES...FREQUENT RIP CURRENTS AND BEACH EROSION. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN: 3:34 AM AST WEDNESDAY MORNING AT 1.5 FEET. 2:42 PM AST WEDNESDAY AFTERNOON AT 0.8 FEET. AGUADILLA: 2:28 AM AST WEDNESDAY MORNING AT 1.4 FEET. 2:02 PM AST WEDNESDAY AFTERNOON AT 0.9 FEET. ARECIBO: 2:40 AM AST WEDNESDAY MORNING AT 1.8 FEET. 1:57 PM AST WEDNESDAY AFTERNOON AT 1.2 FEET. MAYAGUEZ: 2:52 AM AST WEDNESDAY MORNING AT 1.6 FEET. 2:53 PM AST WEDNESDAY AFTERNOON AT 1.0 FEET. MAGENS BAY: 4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
471 WHCA42 TJSJ 150736 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 336 AM AST WED FEB 15 2012 ...DANGEROUS SURF CONDITIONS WILL CONTINUE... .LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST THIS AFTERNOON. THESE SWELLS WILL CONTINUE TO IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. PRZ001-002-005-008-010-012-013-VIZ001-002-151900- /O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1900Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- 336 AM AST WED FEB 15 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON. * WAVES AND SURF: NORTH NORTHWEST SWELLS OF 5 TO 9 FEET WILL GENERATE LARGE BREAKING WAVES OF 10 TO 16 FEET...AND LOCALLY HIGHER AND FREQUENT RIP CURRENTS. * TIMING: TONIGHT THROUGH AT LEAST WEDNESDAY AFTERNOON. * IMPACTS: LARGE BREAKING WAVES...FREQUENT RIP CURRENTS AND BEACH EROSION. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN: 3:34 AM AST THIS MORNING AT 1.5 FEET. 2:42 PM AST THIS AFTERNOON AT 0.8 FEET. AGUADILLA: 2:28 AM AST THIS MORNING AT 1.4 FEET. 2:02 PM AST THIS AFTERNOON AT 0.9 FEET. ARECIBO: 2:40 AM AST THIS MORNING AT 1.8 FEET. 1:57 PM AST THIS AFTERNOON AT 1.2 FEET. MAYAGUEZ: 2:52 AM AST THIS MORNING AT 1.6 FEET. 2:53 PM AST THIS AFTERNOON AT 1.0 FEET. MAGENS BAY: 4:48 AM AST THIS MORNING AT 1.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
090 WHCA42 TJSJ 151909 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 309 PM AST WED FEB 15 2012 PRZ001-002-005-008-010-012-013-VIZ001-002-152015- /O.EXP.TJSJ.SU.Y.0005.000000T0000Z-120215T1900Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- 309 PM AST WED FEB 15 2012 ...HIGH SURF ADVISORY HAS EXPIRED... MODEL GUIDANCE AS WELL AS OBSERVATIONS INDICATE THAT THE SEA CONDITIONS ARE IMPROVING AND WILL CONTINUE TO IMPROVE THROUGH THE THURSDAY MORNING. ALTHOUGH...ROUGH AND HAZARDOUS SEAS CONTINUE ACROSS THE LOCAL WATERS...IT IS NOT SUFFICIENT TO GENERATE 10 FOOT BREAKING WAVES...THEREFORE THE HIGH SURF ADVISORY HAS BEEN CANCELED. SMALL CRAFT ADVISORIES HOWEVER CONTINUES IN EFFECT FOR THE ATLANTIC AND PART OF THE CARIBBEAN WATERS. $$ HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Feb 12, 12:53 PM CST, 7 hours 40 minutes earlier.
Area forecast discussion, Feb 12, 12:53 PM CST, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
253 PM AST SUN FEB 12 2012
.SYNOPSIS...COLD FRONT APPROACHING THE LOCAL AREA EXPECTED TO
STALL TO THE NORTHWEST OF PUERTO RICO...BRINGING MORE MOISTURE AND
INSTABILITY FOR MONDAY AND TUESDAY. A HIGH PRESSURE WILL BUILD
BEHIND THIS FRONT MID WEEK.
&&
.DISCUSSION...VERY DRY CONDITIONS PREVAIL TODAY WITH PW VALUES OF
1.28 IN LATEST 12/12Z TJSJ SOUNDING. CONDITIONS WILL CONTINUE
MAINLY DRY THROUGH MONDAY NIGHT...AS RELATIVELY STABLE CONDITIONS
PREVAIL. A COLD FRONT WILL APPROACH THE LOCAL AREA MONDAY NIGHT
INTO TUESDAY...BUT IS EXPECTED TO STALL NORTHWEST OF THE AREA.
HOWEVER...CLOUDINESS WITH SOME SHOWERS WILL BE POSSIBLE BOTH
DAYS...AS THE SYSTEM INTERACTS WITH LOCAL TOPOGRAPHY AND AN
UNSTABLE CONDITIONS AT UPPER LEVELS. IN THE LONG TERM...NO
SIGNIFICANT WEATHER EVENTS ARE FORECAST TO AFFECT THE LOCAL REGION.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS ALL TAF
SITES NEXT 24 HOURS.
&&
.MARINE...BUOY 41047 LOCATED NEAR 660 MILES FROM AGUADIILA...IS
SHOWING SIGNIFICANT WAVE HEIGHT OF 19.4 FEET AT 11 SECONDS. THESE
SWELLS ARE EXPECTED TO ARRIVE TO OUR COASTAL WATERS BEGINNING
MONDAY AFTERNOON. REFER TO MARINE PRODUCTS FOR FURTHER INFORMATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 70 81 71 82 / 0 0 20 20
STT 71 83 73 84 / 10 10 10 10
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 3 PM MONDAY TO 3 AM AST THURSDAY FOR
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.
&&
64/71Hazardous weather outlook, Feb 12, 3:22 AM CST, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 522 AM AST SUN FEB 12 2012 AMZ710>745-PRZ001>013-131030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 522 AM AST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FIRE DANGER WILL CONTINUE TO BE ELEVATED DUE TO FUELS WHICH REMAIN VERY DRY ACROSS MUCH OF THE SOUTH COASTAL AREAS. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LARGE SWELL WILL MOVE INTO THE AREA'S NORTHERN WATERS MONDAY THROUGH TUESDAY BRINGING HIGH SURF AND DANGEROUS RIP CURRENTS TO COASTS OF PUERTO RICO WITH NORTHERN EXPOSURES. FIRE DANGER WILL CONTINUE TO BE ELEVATED DUE TO FUELS WHICH REMAIN VERY DRY ACROSS MUCH OF THE SOUTH COASTAL AREAS. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT EXPECTED TODAY. AMZ715-725-VIZ001-002-131030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 522 AM AST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LARGE SWELL WILL MOVE INTO THE AREA'S NORTHERN WATERS MONDAY THROUGH TUESDAY BRINGING HIGH SURF AND DANGEROUS RIP CURRENTS TO THE NORTHERN U.S. VIRGIN ISLANDS. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT EXPECTED TODAY.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:33 PM CST | Coastal Flood Watch | JSJ | 16 hr | |
| Feb 13, 12:40 PM CST | Coastal Flood Advisory | JSJ | 17 hr |
Nearby
High Surf Advisories in Puerto Rico, 2012High Surf Advisories in U.S. Virgin Islands, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.